MAUDE Adverse Event Report: ICU Medical, Inc. Bivona Flextend Pediatric and Neonatal Tracheostomy Tubes; Tube tracheostomy and tube cuff

ICU Medical, Inc. Bivona Flextend Pediatric and Neonatal Tracheostomy Tubes; Tube tracheostomy and tube cuff
Catalog Number XA23LS60ZSC081N
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two adult expandable circuits exhibited a defect where the inner cuff of the tracheostomy tube inflated simultaneously when air was added to the outer cuff.This issue was identified after the devices were placed in the patient¿s airway.No adverse effects occurred, as the patient was continuously monitored.There were patient involvement and no patient harm.
 
Additional Manufacturer Narrative
B3: the issue occurred in (b)(6) of 2026.H4: manufacture date is not available based on the reported lot number.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Bivona Flextend Pediatric and Neonatal Tracheostomy Tubes
Common Device Name
Tube tracheostomy and tube cuff
Manufacturer (Section D)
ICU Medical, Inc.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north,
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key25304187
Report Number3012307300-2026-05460
Device Sequence Number9579740
Product Code JOH
UDI-Device Identifier15019517369793
UDI-Public(01)15019517369793(17)301111(10)GC012665
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXA23LS60ZSC081N
Device Lot NumberGC012665
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight37 LB